MAUDE Adverse Event Report: CHANGE HEALTHCARE ENTERPRISE VIEWER

CHANGE HEALTHCARE ENTERPRISE VIEWER
Model Number 2.1
Medical Device Problem Codes Computer Software Problem (1112); Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that when viewing studies in change healthcare enterprise viewer (chev), it did not retain the presentation state for the same study saved in pacs.There was no patient harm reported as a result of this issue.The investigation concluded that while this issue was the result of a malfunction, it was not likely to result in a reportable adverse event or serious injury.Further investigations determined this is caused by a software defect that when imaging studies are viewed in chev version 2.1, the studies do not retain the image styles defined by presentation states created and saved in change healthcare radiology solutions (chrs).Image styles include the following attributes of image display: orientation, window/level, and roi (zoom/pan).Change healthcare will be notifying affected customers of this issue and providing a software patch to correct the issue.
 
Event or Problem Description
The customer reported that when viewing studies in chev, they did not retain the presentation state from the same study in pacs.There was no patient harm reported as a result of this issue.

Brand Name
CHANGE HEALTHCARE ENTERPRISE VIEWER
Common Device Name
ENTERPRISE VIEWER
MDR Report Key11689299
Report Number8022257-2021-00002
Device Sequence Number11545372
Product Code LLZ
UDI-Device Identifier17540262010039
UDI-Public(01)17540262010039(10)020100
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K181185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2021
Initial Report FDA Received Date04/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1